# SDR AALA990320

- Difficulty date: March 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N137AA
- Make and model: Doug DC-10-30
- Aircraft serial: 47847
- System (JASC): 2150 · Cabin Cooling System
- Part: Inlet
- Condition: Fod
- Location: Nr 3 Pack
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

DFW - FLT T0005 - DURING CRUISE, FLIGHT ATTENDANTS IN AFT CABIN REPORTED SMOKE IN AFT GALLEY AREA.  FLIGHT CREW TURNED OFF RECIRCULATION FANS AND SMOKE DISSIPATED.  FLIGHT CONTINUED TO DFW AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE FOUND DEBRIS IN NR 3 PACK INLET.   MAINTENANCE CLEARED DEBRIS FROM NR 3 PACK INLET.  GROUND RAN ALL THREE ENGINES AND PACKS WITH NO SMOKE NOTED.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (X)
